Publication
Title
Quasi-Hopf algebras and representations of octonions and other quasialgebras
Author
Abstract
Language
English
Source (journal)
Journal of mathematical physics. - New York, N.Y.
Publication
New York, N.Y. : 2004
ISSN
0022-2488
Volume/pages
45:10(2004), p. 3912-3929
ISI
000224456600012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 28.11.2018
To cite this reference